It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-08-2012, 06:59 PM   #1
Newbie
(male)
 
Join Date: Feb 2011
Location: Cape Coral, Fl, USA
Posts: 3
dustinb85 HB User
Unhappy need input switched from o oxycontin 20mg 2x a day to opana er 10mg 2X A DAY

Hey there,

My name is Dustin and I have been taking oxycotin 20mg 2 times a day. I have been converted to Opana er 10mg 2 x a day.

The doctor says this is a equvlint dose and I should not be having any issues. But I feel like my skin crawling. I feel like I want to cry and not stop.. The pain portion of my body says your ok and covered. But my feeling of endorphins is lacking and i dont feel that ohhhhhh! feeling like I expect. I am not a addict. I have a baclofen pump in me and I take pain for spastictiy from my cerebreal palsy and cather /anchor pain in my back.

After my appointment todayI called the doctor because I am concerend. They said take a 3rd opana just today and see how you feel. My brain is still craving that Oxycontin and I feel to sick. The doctor said my palse felt norhrmal so they are confussed if I am going through withdrawl or not. I feel angry. I did take a adderall xr today thinking it might make me feel better because I get that prescribed for add. But it made me feel worse. I feel dizzy and gaggy headache. Also I feel very depressed. I did not have any of this on my oxycontin any ideas?

 
Reply With Quote
Old 11-08-2012, 07:26 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,737
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: need input switched from o oxycontin 20mg 2x a day to opana er 10mg 2X A DAY

hi, I don't think he calculated the conversion correctly. I was on 10 mg of oxycodone 4 x day and went to 20 mg of opana ER 2 x day Plus Opana IR 5 mg 3 x day for breakthru PRN. you're getting half you're dose!!! he should have at least put you on 20 ER. see if you can find a conversion chart somewhere to be sure but that's what my Pain Management doc told me. a hot bath will help with the creepy crawleys plus some of that sleepytime tea. Cathy

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Tags
cerebral palsy, opana er, oxycontin, withdrawal



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (30), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!